# SDR AALA201711279016

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 10,253 hours, 3,073 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY OPS CYLINDER PRESSURE LOW.  CHARGED THE L3 DOOR EMERGENCY OPS CYLINDER TO PROPER PRESSURE IAW AMM 52-22-00.
